# SDR SIMA200319703

- Difficulty date: June 27, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRCRAFT ARRIVED FOR REPAIR OF HAIL DAMAGE AT STRINGER 420.9 AND STATION 425.5 ABOVE STRINGER 1501.  RECONTOURED DENTS AND PERFORMED A EDDY CURRENT INSPECTION.  FABRICATED A REPAIR DOUBLER, REPAIR DONE IAW SAAB 340 REPAIR STATEMENT 340SDS005555 PARA 8, 340 SRM (72LKS 3079 REV 41) CHAPTER 53-70-10 FIG 209.  (M)
